# SDR DLL10961360

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY TRACK LIGHTS WILL NOT COME ON DURING TEST.  FOUND FUSES BLOWN IN AFT RT CONTROL MODULE.  REPLACED FUSES, TRACK LIGHTS CKS GOOD.
